Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I feel itchy inside cheeks after taking MDMA?

Answered by
Dr.
Dr. Jonas Sundarakumar

Psychiatrist

Practicing since :2003

Answered : 2190 Questions

default
Posted on Sat, 15 Dec 2012 in Drug Abuse
Question: Hi, I'm just wondering why inside my cheecks would feel so itchy after taking mdma
doctor
Answered by Dr. Jonas Sundarakumar 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

MDMA is a drug which has a variety of effects on the nervous system. Strange sensations over the cheek and jaw have been reported as after-effects of using MDMA. Tingling or itching or flushing sensations associated with grinding of teeth, jaw clenching, etc. are indeed common after-effects associated with the use of this drug. These symptoms are usually transient and should subside within a couple of days.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on Amphetamine

doctor1 MD

I am currently prescribed 60 mg of Vyvanse which I take daily and have been on this medication for about 5 weeks. I have noticed my hair becoming increasingly thin, and I have also lost about 15 pounds due to the appetite suppression. I am not sure if the Vyvanse is causing my hair loss or, more likely, if the Vyvanse is making me malnourised and this is causing the hair loss. If I am malnourished, what vitamins do you recommend I take to prevent being malnourished and to prevent the hair loss? (I try to eat as much as I can but it is difficult when you are never hungry).

doctor1 MD

I am losing my voice in the last 6 hours. The last two days have had a stomach bug, no vomiting just diahrea. I have been very tired. I did not take my daily meds until 1 today, Vitamins, iron, D, potassiam, and I am ADD and have been on vyvanse for 2 years. Have not yelled much but as the night has passed by so has my voice? Why? Almost totally without my voice, just a few hours ago everything was fine!! This evening I also had 2 beers.

doctor1 MD

I ve been taking adderall for 2 years and am having ;problems with constricted throat...feels swollen, like a rash, hard to swallow...voice cracks too early...I make a living doing voice overs for commercials and this is killing my career. already had my esophogus stretched and now a swallowing test coming up but I think this has to do with the speed like qualities of the drug and I should get off it. Comments, Questions? Thank you for your help

doctor1 MD

7 year old on Adderall having incontinence problems. No UA infection per specimens sent but 2 episodes of bloody urine. Took antibiotics with no accidents. Could this be related to Adderall? Was suggested could also be from low blood sugar since Adderall has been suppressing her appetite. Thoughts?

doctor1 MD

do you think it would be acceptable to rotate every 3-6 months the 2 or 3 ADD meds that still work for me to help prevent a tolerance build up to one medicine if I take that medicine for a long time and become tolerant to it?

doctor1 MD

so I have a parasite problem I feel and see them coming from my armpits little black obes it also feels XXXXXXX I have a big worm moving around my body when I can feel it when I push pretty hard on it another spot in my body cracks like the...

doctor1 MD

Hi, I have a few things I am hoping to figure out I had a baby a year ago and was a forced delivery. After I have had urinary problems Hard to go Comes out in different streams If push too hard have a bowel movement and bladder hardly ever feels...